Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Rashes continuously all over the body, elevated allergy levels, temporary relief with dynolap. Natural or ayurvedic care?

Hello Dear Doctor, Really amazed to see a forum where I can expect to get answers sent to my mailbox rightaway. I have been having rashes continuously all over my body, I visited a doctor and she advised me to get my allergy levels checked in my bool. It was slightly above normal, AE count was 310 and doctor mentioned that 200 is the best count so she advised me to take one dynolap 5 MG for 15 days. its been 3 months and the rash would still continue if I discontinue the medicine. Are there any good natural or Ayurveda cure? Thanks Prasad
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hello mr. Prasad
The rashes are usually taken as allergic manifestation. In ayurveda the usual treatment for such condition is taken on two flanks, first is blood purifiers and other is immuno boosters. Many a times this allergy can be from intrinsic reasons also. Get stool test done if worms are there then have some wormicide first. Haridra khand and mahamanjishtha arisht will cure it.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor